Alert archive / Alabama / Flash Flood Warnings in 2010
Flash Flood Warning 42, NWS Birmingham, AL
NWS Birmingham, AL issued this flash flood warning at Jun 15, 2010, 2:10 PM CDT for Jefferson County, Shelby County, Alabama. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 15, 2010, 2:10 PM CDT (19:10 UTC)
- Expired
- Jun 15, 2010, 5:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Jefferson County, AL, Shelby County, AL
The radar
The Birmingham radar (KBMX), 24 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 15, 2:52 PM CDT | FLASH FLOOD | 3 Se Bessemer, AL | BESSEMER PD REPORTS GREENWOOD ROAD IS IMPASSIBLE DUE TO FLASH FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 42 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 7.2 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2607 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 1028 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
118 WGUS54 KBMX 151910 FFWBMX ALC073-117-152215- /O.NEW.KBMX.FF.W.0042.100615T1910Z-100615T2215Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 210 PM CDT TUE JUN 15 2010 THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTH CENTRAL JEFFERSON COUNTY IN CENTRAL ALABAMA... THIS INCLUDES THE CITIES OF...VESTAVIA HILLS...HOOVER...BESSEMER... HOMEWOOD... WEST CENTRAL SHELBY COUNTY IN CENTRAL ALABAMA... THIS INCLUDES THE CITIES OF...PELHAM...HELENA... * UNTIL 515 PM CDT * AT 158 PM CDT...THE NATIONAL WEATHER SERVICE DETECTED POSSIBLE FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LIPSCOMB AND HOMEWOOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... ADDITIONAL RAINFALL AMOUNTS OF UP TO 3 INCHES ARE POSSIBLE IN THE WARNED AREA...ON TOP OF OVER 2 INCHES OF RAINFALL THAT HAS ALREADY FALLEN. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. && TO REPORT SEVERE WEATHER... CALL 1-800-856-0758. LAT...LON 3339 8705 3347 8680 3328 8673 3321 8699 $$ GOGGINS
1 follow-up statement
402 WGUS74 KBMX 152006 FFSBMX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 306 PM CDT TUE JUN 15 2010 ALC073-117-152215- /O.CON.KBMX.FF.W.0042.000000T0000Z-100615T2215Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SHELBY AL-JEFFERSON AL- 306 PM CDT TUE JUN 15 2010 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR SOUTH CENTRAL JEFFERSON AND WEST CENTRAL SHELBY COUNTIES... AT 253 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH FLOODING IN BESSEMER ON GREENWOOD ROAD. ALSO...THE PUBLIC REPORTED RECEIVING OVER 4 INCHES OF RAIN IN JUST OVER ONE HOUR IN HOOVER ON STATE HIGHWAY 150...WEST OF THE RIVERCHASE GALLERIA. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO VESTAVIA HILLS...ROSS BRIDGE...RIVERCHASE GALLERIA...RIVERCHASE...REGIONS PARK OR HOOVER MET...LIPSCOMB...HOOVER...BLUFF PARK...BESSEMER...ALABAMA ADVENTURE AND HOMEWOOD PRECAUTIONARY/PREPAREDNESS ACTIONS... MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN. && TO REPORT SEVERE WEATHER... CALL 1-800-856-0758. LAT...LON 3339 8705 3347 8680 3328 8673 3321 8699 $$ GOGGINS
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 12:40 PM CDT, 1 hour 30 minutes earlier.
Area forecast discussion, Jun 15, 12:40 PM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 1240 PM CDT TUE JUN 15 2010 .UPDATE...FOR 18Z AVIATION. && .DISCUSSION... WENT AHEAD AND RAISED POPS THROUGHOUT THE NORTHWESTERN PORTIONS OF THE CWA TO REFLECT THE CONVECTIVE DEVELOPMENT AHEAD OF A BOUNDARY THAT WAS ANALYZED AT 13Z THIS MORNING. ALSO TWEAKED TEMPS A BIT TO REFLECT CURRENT TEMPERATURES...BUT OVERALL TEMPS LOOK GOOD ACROSS THE BOARD. ANY STORM THAT DEVELOPS HAS THE POTENTIAL TO PRODUCE VERY HEAVY DOWNPOURS...AS WELL AS GUSTY WINDS OVER 50 MPH. AN ISOLATED SEVERE GUST ALSO CANNOT BE RULED OUT. WET MICROBURST POTENTIAL WILL BE HIGH....WITH CAPES OVER 4000...AND DRIER AIR IN THE MID LEVELS THAT COULD MIX DOWN TO THE SURFACE WITH EVAPORATIVE COOLING. A FEW OTHER STATIONARY BOUNDARIES OUT THERE COULD LEAD TO MORE CONVECTIVE DEVELOPMENT LATER THIS AFTERNOON. UPDATES ARE OUT. && .AVIATION...18Z TAF DISCUSSION. SCATTERED THUNDERSTORMS DEVELOPING EARLY THIS AFTERNOON ACROSS THE I-20/59 CORRIDOR. THIS TREND SHOULD CONTINUE INTO EARLY EVENING. FOR MGM AND TOI...CONVECTIVE TEMPERATURE A LITTLE HIGHER BUT SOME THUNDERSTORM DEVELOPMENT IS EXPECTED. WILL WORD TAFS WITH VC AND CB THROUGH 01Z WHEN ACTIVITY SHOULD BE TOO ISOLATED TO INCLUDE IN TAF COVERAGE. LOTS OF HZ/BR EVEN THROUGH THE PEAK HEATING HOURS ALONG WITH HIGH SPECIFIC HUMIDITY VALUES SUGGESTS A THREAT OF IFR VISIBILITIES ACROSS THE AREA OVERNIGHT. WILL BE CONSERVATIVE WITH MVFR VALUES AND SEE HOW TODAYS RAINFALL AFFECTS THE AREA. WINDS WILL BE LIGHT SW EXCEPT IN THUNDERSTORM OUTFLOW WHERE VARIABILITY AND HIGHER GUSTS SHOULD BE EXPECTED. && .BMX WATCHES/WARNINGS/ADVISORIES...NONE. && 58/88
Hazardous weather outlook, Jun 15, 1:15 PM CDT, 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 115 PM CDT TUE JUN 15 2010 ALZ011>015-017>050-161817- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 115 PM CDT TUE JUN 15 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH ROUGHLY 8 PM ACROSS ALL OF CENTRAL ALABAMA. SOME STORMS WILL HAVE THE POTENTIAL TO PRODUCE GUSTY WINDS TO 50 MPH OR GREATER...AS WELL AS DIME TO QUARTER SIZE HAIL. HEAVY RAINFALL WILL ALSO HAVE THE POTENTIAL TO PRODUCE LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NECESSARY THIS AFTERNOON AND EARLY EVENING.
In the hours before
Local storm report, Jun 15, 1:16 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
116 PM CDT TUE JUN 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1241 PM TSTM WND DMG 5 NNE BIRMINGHAM 33.59N 86.77W
06/15/2010 JEFFERSON AL BROADCAST MEDIA
POWER LINES REPORTED DOWN NEAR THE MCDONALDS IN TARRANT.
&&
GGOGGINSLocal storm report, Jun 15, 1:22 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
122 PM CDT TUE JUN 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1248 PM TSTM WND DMG 6 NNE BIRMINGHAM 33.61N 86.77W
06/15/2010 JEFFERSON AL BROADCAST MEDIA
TREE DOWN BLOCKING THE ROADWAY IN FRONT OF SPRINGDALE
BAPTIST CHURCH.
&&
GGOGGINSLocal storm report, Jun 15, 1:24 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
124 PM CDT TUE JUN 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0110 PM TSTM WND DMG FULTONDALE 33.62N 86.80W
06/15/2010 JEFFERSON AL LAW ENFORCEMENT
FULTONVILLE PD REPORTS TREE DOWN ON WALKERS CHAPEL ROAD
NETWEEN THE IRON BRIDGE AND COALBURG ROAD BLOCKING ONE
LANE OF TRAFFIC.
&&Local storm report, Jun 15, 1:33 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
133 PM CDT TUE JUN 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM HAIL HOOVER 33.38N 86.82W
06/15/2010 E0.25 INCH JEFFERSON AL TRAINED SPOTTER
DIME SIZE HAIL ALONG RIVERCHASE PARKWAY WEST.
&&Local storm report, Jun 15, 1:39 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
139 PM CDT TUE JUN 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1218 PM TSTM WND DMG 3 NNE ARLEY 34.13N 87.19W
06/15/2010 WINSTON AL BROADCAST MEDIA
TREES REPORTED DOWN IN ARLEY ON PELICAN ROAD.
&&
GGOGGINSLocal storm report, Jun 15, 1:58 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
158 PM CDT TUE JUN 15 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1218 PM TSTM WND DMG 3 NNE ARLEY 34.13N 87.19W
06/15/2010 WINSTON AL BROADCAST MEDIA
TREES REPORTED DOWN IN ARLEY ON PELICAN ROAD.
1232 PM HAIL TARRANT 33.59N 86.77W
06/15/2010 E1.75 INCH JEFFERSON AL BROADCAST MEDIA
GOLF BALL SIZE HAIL REPORTED IN TARRANT.
1241 PM TSTM WND DMG 5 NNE BIRMINGHAM 33.59N 86.77W
06/15/2010 JEFFERSON AL BROADCAST MEDIA
POWER LINES REPORTED DOWN NEAR THE MCDONALDS IN TARRANT.
1248 PM TSTM WND DMG 6 NNE BIRMINGHAM 33.61N 86.77W
06/15/2010 JEFFERSON AL BROADCAST MEDIA
TREE DOWN BLOCKING THE ROADWAY IN FRONT OF SPRINGDALE
BAPTIST CHURCH.
1250 PM FLASH FLOOD TARRANT 33.59N 86.77W
06/15/2010 JEFFERSON AL TRAINED SPOTTER
SPOTTER REPORTS WATER 1 TO 1 1/2 FEET OVER THE ROAD AT
TARRANT AND HUFFMAN ROADS...WITH A VEHICLE STALLED IN THE
WATER.
0110 PM TSTM WND DMG FULTONDALE 33.62N 86.80W
06/15/2010 JEFFERSON AL LAW ENFORCEMENT
FULTONVILLE PD REPORTS TREE DOWN ON WALKERS CHAPEL ROAD
NETWEEN THE IRON BRIDGE AND COALBURG ROAD BLOCKING ONE
LANE OF TRAFFIC.
0120 PM HAIL HOOVER 33.38N 86.82W
06/15/2010 E0.25 INCH JEFFERSON AL TRAINED SPOTTER
DIME SIZE HAIL ALONG RIVERCHASE PARKWAY WEST.
&&The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 11:57 AM CDT | Severe Thunderstorm Warning | BMX | Winston | 48 min |
| Jun 15, 12:10 PM CDT | Severe Thunderstorm Warning | BMX | Pickens | 35 min |
| Jun 15, 12:20 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Tuscaloosa | 40 min |
| Jun 15, 12:26 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 34 min |
| Jun 15, 12:28 PM CDT | Areal Flood Advisory | BMX | Jefferson | 2 hr |
| Jun 15, 12:43 PM CDT | Severe Thunderstorm Warning | BMX | Walker | 32 min |
| Jun 15, 12:49 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson | 26 min |
| Jun 15, 12:52 PM CDT | Flash Flood Warning | BMX | Jefferson | 3 hr |
| Jun 15, 12:56 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Tuscaloosa | 34 min |
| Jun 15, 1:10 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Walker | 35 min |
| Jun 15, 1:24 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Shelby | 36 min |
| Jun 15, 1:31 PM CDT | Severe Thunderstorm Warning | BMX | Walker | 29 min |
| Jun 15, 1:44 PM CDT | Severe Thunderstorm Warning | BMX | St. Clair | 31 min |
| Jun 15, 1:49 PM CDT | Areal Flood Advisory | BMX | Jefferson, Shelby | 116 min |
| Jun 15, 1:51 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Marion | 24 min |
| Jun 15, 1:54 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Lee, Tallapoosa | 36 min |
| Jun 15, 1:57 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Shelby | 33 min |
| Jun 15, 1:59 PM CDT | Areal Flood Advisory | BMX | Walker | 2 hr |
| Jun 15, 2:00 PM CDT | Severe Thunderstorm Warning | BMX | Chambers | 30 min |
| Jun 15, 2:12 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Tuscaloosa | 33 min |
| Jun 15, 2:41 PM CDT | Severe Thunderstorm Warning | BMX | Winston | 34 min |
| Jun 15, 2:46 PM CDT | Areal Flood Advisory | BMX | Bibb, Jefferson, Tuscaloosa | 3 hr |
| Jun 15, 2:56 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cleburne | 34 min |
| Jun 15, 3:10 PM CDT | Severe Thunderstorm Warning | BMX | Randolph | 35 min |
| Jun 15, 3:19 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Talladega | 26 min |
| Jun 15, 3:25 PM CDT | Flash Flood Warning | BMX | Randolph | 2 hr |
| Jun 15, 3:28 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Pike | 32 min |
| Jun 15, 3:34 PM CDT | Areal Flood Advisory | BMX | Calhoun, Cleburne | 116 min |
| Jun 15, 3:44 PM CDT | Severe Thunderstorm Warning | BMX | Clay | 31 min |
| Jun 15, 3:52 PM CDT | Flash Flood Warning | BMX | Calhoun, Cleburne | 3 hr |
| Jun 15, 3:54 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Dallas | 36 min |
| Jun 15, 4:13 PM CDT | Severe Thunderstorm Warning | BMX | Clay, Cleburne | 47 min |
| Jun 15, 4:19 PM CDT | Areal Flood Advisory | BMX | Clay, Cleburne | 116 min |
| Jun 15, 4:21 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Bullock, Macon, Russell | 39 min |
| Jun 15, 4:27 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Chilton | 33 min |
| Jun 15, 4:39 PM CDT | Severe Thunderstorm Warning | BMX | Sumter | 36 min |
| Jun 15, 4:47 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Pickens, Sumter | 28 min |
| Jun 15, 4:52 PM CDT | Severe Thunderstorm Warning | BMX | Autauga | 38 min |
| Jun 15, 4:56 PM CDT | Areal Flood Advisory | BMX | Autauga, Chilton, Coosa, Elmore | 2 hr |
| Jun 15, 4:58 PM CDT | Severe Thunderstorm Warning | BMX | Dallas, Perry | 32 min |
| Jun 15, 5:02 PM CDT | Areal Flood Advisory | BMX | Greene, Pickens, Sumter, Tuscaloosa | 3 hr |
| Jun 15, 5:08 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Pickens, Tuscaloosa | 37 min |
| Jun 15, 5:18 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Lee, Tallapoosa | 42 min |
| Jun 15, 5:36 PM CDT | Severe Thunderstorm Warning | BMX | Pickens, Tuscaloosa | 24 min |
| Jun 15, 5:45 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Hale, Perry | 45 min |
| Jun 15, 5:52 PM CDT | Severe Thunderstorm Warning | BMX | Hale, Perry | 23 min |
| Jun 15, 5:55 PM CDT | Areal Flood Advisory | BMX | Greene, Pickens, Tuscaloosa | 3 hr |
| Jun 15, 6:04 PM CDT | Areal Flood Advisory | BMX | Bibb, Greene, Hale, Perry | 3 hr |
| Jun 15, 6:04 PM CDT | Severe Thunderstorm Warning | BMX | Pike | 41 min |
| Jun 15, 6:16 PM CDT | Severe Thunderstorm Warning | BMX | Hale, Perry | 44 min |
| Jun 15, 6:36 PM CDT | Flash Flood Warning | BMX | Bibb, Hale, Perry | 114 min |
| Jun 15, 6:43 PM CDT | Areal Flood Advisory | BMX | Russell | 2 hr |
| Jun 15, 6:50 PM CDT | Areal Flood Advisory | BMX | Jefferson, Shelby, Tuscaloosa | 115 min |
Nearby
Flash Flood Warnings in Alabama, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.